MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE GO 2 MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE GO 2 MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0427
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following the event, the customer reported testing the device with several other blades they use for training but could not replicate the issue.They also reported reviewing the video file leading up to the failure which stops when the device was picked up; otherwise nothing noteworthy was identified.The customer declined the option to have their glidescope go 2 monitor returned to verathon for evaluation, therefore the cause could not be determined.Review of complaint history for the reported serial number did not identify any previous complaints reported to verathon.Trending analysis for glidescope go 2 monitors does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported while using a glidescope go 2 monitors for a rapid sequence intubation (rsi), the screen became black when placed in the patient's mouth.Furthermore, it was reported that the light on the connected blade then flickered on and off.The intubation attempt with the device was abandoned and completed with a dl mac 4 instead.No delay in the procedure or harm to the patient was reported.

Brand Name
GLIDESCOPE GO 2 MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
MDR Report Key21854474
Report Number9615393-2025-00039
Device Sequence Number18114978
Product Code CCW
UDI-Device Identifier00879123008268
UDI-Public(01)00879123008268(11)240517
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0427
Device Catalogue Number0270-1107
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown